Couldn't find what you looking for?

TRY OUR SEARCH!

My father has been suffering from rheumatoid arthritis for almost a decade. I hoped, him too I guess, that he has everything under control but it was not so. It seems that he has developed some sort of heart condition and it looks like it is because of Celebrex he has been using for last couple of years. I also heard that kidney failure is possible after higher dose of this drug.

Loading...

To be honest, I haven't heard about those kidney problems, but I think it is possible though, because most of the drugs if taken in high doses could cause troubles with internal organs, especially liver and kidneys. As for heart problems it is most likely that those were caused by the drug he is using, I guess he will have to change the therapy very soon, if not immediately.
Reply

Loading...

My mother has been taking Celebrex, high dose twice a day for years. She has now been told she has kidney AND liver failure.....no familial history of either, I believe it's the Celebrex and am now trying to research this.......any suggestions as to where to begin my search?
Reply

Loading...